Andrew F. Douglas

Andrew F. Douglas - Associate Professor -  profile photo

Research Interests

  • The structure and representation theory of Lie groups, and Lie algebras; and their application to physics.

Education

  • Doctor of Philosophy, University of Toronto
  • Master of Arts, York University
  • Master of Education, Lakehead University
  • Bachelor of Education, Lakehead University|Bachelor of Science, University of Toronto

Contact

Affiliated Campus(es)

  • New York City College of Technology

Publications:

  • Douglas, A., and Repka, J., A classification of the subalgebras of A2,   Journal of Pure and Applied Algebra (2015), In Press, http://dx.doi.org/10.1016/j.jpaa.2015.11.011.
  • Douglas, A., and Repka, J., Levi  decomposable  algebras in the classical Lie algebras,  Journal of Algebra, 428 (2015) 292-314.
  • Douglas, A., and Repka, J., The Levi decomposable subalgebras of C2,  Journal of Mathematical Physics 56 (2015) 051703.
  • Douglas, A., and Repka, J., The GraviGUT algebra is not a subalgebra of E8, but E8 does contain an Extended GraviGUT algebra,  SIGMA.  10  (2014) 072.
  • Douglas, A., Repka, J., and Joseph, W., The Euclidean algebra in rank 2 classical Lie algebras,   Journal of Mathematical Physics, 55  (2014) 061701. 
  • Douglas, A., de Guise, H., and Repka, J., The Poincare algebra in rank 3 simple Lie algebras,  Journal of Mathematical Physics, 54  (2013) 023508.  
  • Douglas, A., Kahrobaei, D., and Repka, J., Classification of embeddings of abelian extensions of Dn into E(n+1), Journal of Pure and Applied Algebra, 217  (2013) 1942-1954.
  • Bremner, M.R., and Douglas, A., The simple non-Lie Malcev algebra as a Lie-Yamaguti algebra,  Journal of Algebra, 358  (2012)  269-291.
  • Douglas, A., Joseph, W., and Repka, J., A classification of the embeddings of the Diamond Lie algebra into sl3 and sp4, and restrictions of irreducible modules, Journal of Mathematical Physics, 52  (2011) 103507. 
  • Douglas, A., and Repka, J., Embeddings of the Euclidean algebra e3 into sl4 and restriction of irreducible representations of sl4, Journal of Mathematical Physics, 52  (2011) 013504. 
  • Douglas, A., and Repka, J., Indecomposable representations of the Euclidean algebra  e3 from irreducible representations of sl4,  Bulletin of the Australian Mathematical Society, 83 (2011) 439-449.
  • Douglas, A., and Repka, J., Indecomposable representations of the Euclidean algebra e3 from irreducible representations of the symplectic algebra sp4, Journal of Physics: Conf. Ser. 284  (2011) 012022. 
  • Douglas, A., and de Guise, H., Some nonunitary, indecomposable representations of the Euclidean algebra,  Journal of Physics A: Mathematical and Theoretical, 43 (2010).
  • Kahrobaei, D., Douglas, A., and Bencsath, K., Some Residually Solvable One-relator Groups,  Bulletin of the Irish Mathematical Society, 65   (2010) 23-31.
  • Douglas, A., and Premat, A., A class of nonunitary, finite dimensional representations of the Euclidean algebra, Communications in Algebra, 35 (2007) 1433-1448. 
  • Douglas, A., On the finite dimensional, indecomposable representations of the Euclidean Algebra having two generators, Journal of Mathematical Physics 47(5) (2006).
  • Douglas, A., and Repka, J., The subalgebras of so4, submitted, 19 pages
Andrew F. Douglas - Associate Professor -  profile photo

Contact

Affiliated Campus(es)

  • New York City College of Technology